Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Is human growth hormone a good option for increasing energy?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3581 Questions
Question
I am 48 years old and pretty healthy overall...blood pressure is a litte high. I am considering taken extra testosterone or human growth hormone to increase my overall energy and sex drive again...i just dont feel like i have that drive or libido. I also workout and notice a change there as well in energy and my ability to keep muscle...question what would u recommend as a supplement or is test and hgh a good option.
Posted Mon, 17 Feb 2014 in Men's Health
 
 
Answered by Dr. Raju A.T 3 hours later
Brief Answer: The hormone injections are good Detailed Answer: Hi, Thanks for your query. Hormonal injections are much faster and efficacious and also safe when administered under supervision of a Endocrinologist. None of the other supplements like protein powders, co-enzyme Q etc are as effective as the hormone injections. But I would recommend getting the natural levels of the hormones in you estimated first before going for the injections. This is to prevent wrong dosing and strengthen the indication. Consult an endocrinologist and discuss on the same for better dosing and to avoid complications. Wish you good health. Regards,
Above answer was peer-reviewed by
 
Follow-up: Is human growth hormone a good option for increasing energy? 34 minutes later
What do you mean by natural levels and by hormones do you mean test and hgh.
 
 
Answered by Dr. Raju A.T 15 hours later
Brief Answer: Yes, the blood levels Detailed Answer: Hi, Thanks for writing back. I meant the testosterone and Human growth hormone levels in your blood. Regards,
Above answer was peer-reviewed by
 
Follow-up: Is human growth hormone a good option for increasing energy? 7 hours later
Would you take both at the same time or one or the other.
 
 
Answered by Dr. Raju A.T 13 minutes later
Brief Answer: Testosterone first Detailed Answer: Hi again, Owing to its lesser side effects and safety, I would consider giving testosterone injections first a better option. Regards,
Above answer was peer-reviewed by
 
Follow-up: Is human growth hormone a good option for increasing energy? 23 hours later
What kind of testosterone is better for you cypinate or enathanate. What ate the potential side effects, how long does a person take it for and is it hard on your liver if you are injecting it.
 
 
Answered by Dr. Raju A.T 30 minutes later
Brief Answer: Consult endocrinologist Detailed Answer: Hi, The type and duration can be judged by the doctor who can examine you. Do discuss about the same with endocrinologist. Commonest side effect include oily skin, hair loss, and acne. Altered libido and decreased sperm production also are encountered but rare. No, testosterone does not affect the liver but can cause disturbances in Cholesterol levels. Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor